MathSciNet Relay Station
MathSciNet bibliographic data
MR443092 (56 #1465) 60J10 (15A51)
Anthonisse, Jac. M.; Tijms, Henk Exponential convergence of products of stochastic matrices. J. Math. Anal. Appl. 59 (1977), no. 2, 360–364.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement